# SDR GTIA012176

- Difficulty date: December 2, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Chafed
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND NR 3 RIGHT SLAT OUTBOARD LOWER CHORD ANGLE CHAFFED MORE THAN 50 PERCENT OF MATERIAL THICKNESS.  FORMED NEW CHORD ANGLE.  INSTALLED FASTENERS IAW DC9 SRM 51-30-2.  (M)
